# SDR 2000ZZZX488

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly C5JFR36C1104
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Counterweight
- Part number: C6536
- Condition: Cracked
- Location: Propeller
- Part time: 11,324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTERWEIGHT CRACKED ON LOCATING RIDGE OF PROPELLER.
